Integral inequalities with gradients and derivatives
Doklady Akademii Nauk, Tome 211 (1973) no. 5, pp. 1063-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_5_a13,
author = {I. D. Nechaev},
title = {Integral inequalities with gradients and derivatives},
journal = {Doklady Akademii Nauk},
pages = {1063--1066},
year = {1973},
volume = {211},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a13/}
}
I. D. Nechaev. Integral inequalities with gradients and derivatives. Doklady Akademii Nauk, Tome 211 (1973) no. 5, pp. 1063-1066. http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a13/